# SDR MASA200501014

- Difficulty date: December 9, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 6,919 hours, 6,274 cycles
- Engine: Ge CF343B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Element
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 6,926 hours, 6,280 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7012 GSP - ANTI-ICE WARNING ON TAKEOFF RIGHT FUSELAGE SHOWS RED.  AIRCRAFT FERRIED TO CAE.  MAINTENANCE REPLACED THE BLEED TEMP CONTROL UNIT AND SECURED SENSING ELEMENT.
